# SDR SWAA2024050277222

- Difficulty date: April 15, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727h-800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LH AFT CARGO SIDE PLATE FORM STA 727H +11 TO 800 DUE TO CORROSION<LOCATED; DRILLED AND COUNTERSUNKED NEW LH SIDE PLATE FROM STA 727H + 11 TO 800 PER SRM 51-40-05 ; 51-40-08 AND 53-00-53-2R-6;[03] CW INSP STEP #2;- REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] REMOVED AND REPLACED L/H TRANSITION ANGLE FROM STA 727H +11 TO STA 800 PER SRM 51-40-02.PERFORMED NUT PLATES PUSH TEST GOOD.;[11] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]  REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] REMOVED AND REPLACED L/H TRANSITION ANGLE FROM STA 727H +11 TO STA 800 PER SRM 51-40-02.PERFORMED NUT PLATES PUSH TEST GOOD PER SRM 51-40-10.;[12] VERIFIED REPLACEMENT OF SIDE PLATE AND PUSH TEST GOOD.
